Translator Disclaimer
September 2020 New existence criterion of infinitely many solutions for partial discrete Dirichlet problems
Fariba Gharehgazlouei, Shapour Heidarkhani
Tbilisi Math. J. 13(3): 43-51 (September 2020). DOI: 10.32513/tbilisi/1601344897

Abstract

In this paper, we present new existence criterion of solutions for partial discrete Dirichlet problems. More precisely, under appropriate assumptions on the nonlinearities that possesses the appropriate behaviors related to the eigenvalues at infinity, the existence result of infinitely many solutions is discussed.

Citation

Download Citation

Fariba Gharehgazlouei. Shapour Heidarkhani. "New existence criterion of infinitely many solutions for partial discrete Dirichlet problems." Tbilisi Math. J. 13 (3) 43 - 51, September 2020. https://doi.org/10.32513/tbilisi/1601344897

Information

Received: 16 July 2019; Accepted: 3 June 2020; Published: September 2020
First available in Project Euclid: 29 September 2020

MathSciNet: MR4154833
Digital Object Identifier: 10.32513/tbilisi/1601344897

Subjects:
Primary: 39A10
Secondary: 34B15, 35B38

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 3 • September 2020
Back to Top